EconPapers    
Economics at your fingertips  
 

Representation formulas for limit values of long run stochastic optimal controls

Jin Li, Marc Quincampoix, Jérôme Renault and Rainer Buckdahn

No 19-1007, TSE Working Papers from Toulouse School of Economics (TSE)

Keywords: Stochastic nonexpansivity condition; limit value; stochastic optimal control (search for similar items in EconPapers)
JEL-codes: C61 (search for similar items in EconPapers)
Date: 2019-04
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.tse-fr.eu/sites/default/files/TSE/docu ... 2019/wp_tse_1007.pdf Full Text (application/pdf)

Related works:
Working Paper: Representation formulas for limit values of long run stochastic optimal controls (2020)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tse:wpaper:122930

Access Statistics for this paper

More papers in TSE Working Papers from Toulouse School of Economics (TSE) Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-01
Handle: RePEc:tse:wpaper:122930